MathSciNet Relay Station
MathSciNet bibliographic data
MR2494080 34C05 (34C07 34C08 37G15)
Shang, Desheng; Zhang, Tonghua Bifurcations of a cubic system perturbed by degree five. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), no. 1, 11–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement